# SDR SIMA201014804

- Difficulty date: May 28, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N711PH
- Make and model: Emb EMB-135LR
- Aircraft serial: 145235
- Aircraft time: 22,542 hours, 19,783 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 2013A
- Part serial: 67815
- Condition: Discharged
- Location: Cabin
- Part time: 17,171 hours, 15,278 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT FOUND THE NR 1 FLOOR PROXIMITY STRIP WOULD NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED BATTERY AND CHARGER.  THE AIRCRAFT WAS RETURNED TO SERVICE.
